Discussions that mention coumadin

Pain Management board


Hello everyone! I hope this weekend was a nice one for you:wave:

I don't remember who (I think it was Ex or Steve) who mentioned while ago about narco meds and Aspirin.
At that time I did not take Aspirin, but since I have too much under skin bleeding
on Coumadin, my DR put me on baby Aspirin instead.

I feel very dizzy since and feels like my meds got stronger... I can't explain it better but just to say that it feels like I just start to take my narco meds and they make me feel weired.
Can it be that Aspirin in combination with narco meds can me feel this way? Is this OK?

Thank you in advance and please, feel better!:angel:
I am by no means an expert but anytime you make a change in your meds your body has to adjust. You stopped coumadin which requires one adjustment then you added aspirin which would require another adjustment. Just my opinion. Not worth anything.
Fred
i can honestly say,this is a new one for me. i never actually heard of this occuring before. i have been taking baby asp(for a coiled brain aneurysm) along with my OC for over two years and i never actually recalled any 'enhanced" affect from any of the narcotics or OC that i am on,ever. maybe its just me?

moldova, depending upon how long the stopping the coumadin was then adding the aspirin,this "could" Just be that affect and may go away for you once your body rids itself of the coumadin. but of course,it could also be what ex mentioned. i never was aware of any effect with the aspirin(is this with regular aspirin ex or baby aspirin too?),but i did know about the antihistamine thing. if this persists for more than like a week or so hon,i would at least go see your doc for some lab work just to check the basics of the blood qualities.

i had a horrid bleeding and blotching reaction to plavix when they temporatrily placed me on it and the aspirin before my aneurysm was coiled. it was awful. they finally took me off the plavix about one week post coiling and i did fine with the baby aspirin as long as it is enteric coated. thank god they actually have the enteric or i would be so screwed right now. this is now my life long companion. just see your doc moldova if this doesn't get better soon or god forbid actually gets worse. coumadins effects do take awhile to actually dissapate from your system. please keep us posted on how you are doing. still have to get back to your post. sorry.Marcia